# SDR 2008UALA04297

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,153 hours, 9,336 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT AFT EXIT LIGHT INOP.  FOUND LOOSE CONNECTION.  SECURED CONNECTION OP CHECK GOOD.  ACFT OK FOR SERVICE.
